English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the density of rational points on elliptic fibrations

MPS-Authors
/persons/resource/persons236357

Tschinkel,  Yu.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons234981

Bogomolov,  F. A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Tschinkel, Y., & Bogomolov, F. A. (1999). On the density of rational points on elliptic fibrations. Journal für die Reine und Angewandte Mathematik, 511, 87-93.


Cite as: http://hdl.handle.net/21.11116/0000-0004-37BF-8
Abstract
There is no abstract available